Drug induced Parkinsons : I want to say... - Cure Parkinson's

Cure Parkinson's

22,297 members23,886 posts

Drug induced Parkinsons

BS-ZIG profile image
9 Replies

I want to say that some of you Parkies might do a little research on the other drugs you are taking.

That might be certain drugs that are called “Atypical antipsychotics”

Here is a list of just a few other common drugs in that list. I hope this may help a few of you.

There are also some other type of drugs that can cause it. Some of those are inhaler’s, bladder meds, and I am sure even more after that. If you are able to get off those drugs, it might be the cure all you are searching for.

Good luck.

9 Replies
LAJ12345 profile image
LAJ12345

Hubby’s short stint on 1/4 of a quetiapine per night along with excess levodopa had him almost completely disabled. Now he’s off it again and back on his full dose of Hardys DEN and restore gold he is feeling great again. I just sent him off to buy groceries. The first time in 2 years!

BS-ZIG profile image
BS-ZIG in reply to LAJ12345

Wow, good for you and your husband! What is Hardy’s DEN? I am curious.

LAJ12345 profile image
LAJ12345 in reply to BS-ZIG

Hi,hardynutritionals.com/produ...

They look expensive I know but there are so many things in it I found it replaced a whole lot of other things he had been taking. He takes 4x 3 per day which is the clinical dose. They have just finished trials in nz for using it in ADHD kids and I think some of the brain chemistry there is similar to hubby’s anxiety .

You need to get sign off by a doctor to take it because if you are on antidepressants you need to do a controlled reduction of those as you heal as you will be over medicated otherwise.

As he increased it back up at the same time as restore gold I’m not sure which helped the most but they complement each other well with their ingredients.

wehaveparkinsons.com/produc...

BS-ZIG profile image
BS-ZIG in reply to LAJ12345

I do not think I would like to take that. I already take most of this stuff in supplements. I am happy with what I take, along with a Gundry Product that is great. But thanks for telling me about it.If your husband is feeling better, then that is really good. Good luck!

LAJ12345 profile image
LAJ12345 in reply to BS-ZIG

Yes you don’t want to double up. He was taking lots of things individually at first but I just found this easier and the individual products didn’t work for him.

BS-ZIG profile image
BS-ZIG in reply to LAJ12345

Yes, the supplements are a pain to keep ahead of. But worth it. Has your husband ever had a PET scan. I had one many years ago and it confirmed what the doctor told me that I did not have Parkinsons. It was the drugs I was taking. So now I have finally quit my Sinemet and I will know better before I take anything else. Good lesson learned here.

😀

LAJ12345 profile image
LAJ12345 in reply to BS-ZIG

No they don’t do those here? He had an MRI to rule out other things. He seems not to tolerate much levodopa and it makes him worse at anything but small doses so it is something I wonder about. I personally think the mirtazapine started it off as it made him so lethargic he wouldn’t move. He did have the anxiety and depression before that but that seems to be controlled with the diet changes and Hardys.

Just looked up

What are the signs that Parkinson's is getting worse?

Eventually, Parkinson disease symptoms get worse and include:

Depression.

Gastrointestinal problems (like constipation)

Problems with urination.

Trouble chewing and swallowing food.

Memory loss.

Hallucinations.

Dementia.

Weight loss.

All of these were caused by medications in him except the depression and weight loss that he had. Decreasing the levodopa and getting rid of antidepressants got rid of these again.

chartist profile image
chartist in reply to LAJ12345

LAJ,

I am very glad to hear that you were finally able to get to the bottom of your husbands sudden decline and get it resolved with your husband back on the right track!

Art

LAJ12345 profile image
LAJ12345 in reply to chartist

Thanks Art, again it’s very miraculous and quite dramatic and I’m now fairly sure it’s the Hardys, and was probably decreasing the Hardys that made him get worse again in the first place. It just always seems to be a factor when he improves.

You may also like...